On Finite Groups with Permutable Generalized Subnormal Subgroups

  • V. F. Velesnitskii Гомел. гос. ун-т им. Ф. Скорины, Беларусь
  • V. N. Semenchuk Гомел. гос. ун-т им. Ф. Скорины, Беларусь

Abstract

We study the Kegel–Shemetkov problem of finding the classes of finite groups \( {\mathfrak F} \) such that, in any finite group, the product of permutable \( {\mathfrak F} \) -subnormal subgroups is a \( {\mathfrak F} \) -subnormal subgroup.
Published
25.11.2013
How to Cite
VelesnitskiiV. F., and SemenchukV. N. “On Finite Groups With Permutable Generalized Subnormal Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1555–1559, http://umj.imath.kiev.ua/index.php/umj/article/view/2534.
Section
Short communications